# SDR CA090416006

- Difficulty date: October 17, 2008
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,009 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Elevator
- Component: Elevator, Dhav, C2CF619A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS DISCOVERED AT ACFT SALAVGE/REBUILD. THE TUBE IN QUESTION ALSO HAD HOLE CORRODED COMPLETLY THROUGH THE TUBE ON ONE END.  EXCESSIVE CORROSION DUE TO LACK OF PROPER MX.
